View Full Version : Will my irritability go away????


julialouise
09-02-16, 12:15 PM
I get frustrated by the smallest things, it's a lot worse now on Wellbutrin XL. I take 150mg daily, and after two weeks, I'm going up to 300mg. I take a generic version of it and my only negative side effects are the irritability, difficulty sleeping, and nausea. It's hard for me to control the irritability, and I don't want to take it out on some unsuspecting victim. Will this go away???

aeon
09-02-16, 01:06 PM
Hard to say.

It seems the individual response to bupropion hcl is...quite individual.

I take 450mg of it in XL form, and I have no appreciable side effects whatsoever.


Cheers,
Ian

dusty1
09-12-16, 05:04 PM
I'm on 150mg XL for just over a month. Irritability is my only side effect and it's almost starting to feel like it's getting worse. :mad:

sarahsweets
09-12-16, 05:50 PM
Wellbutrin made me very agitated.

Little Missy
09-12-16, 06:38 PM
It made me feel like I wanted to unzip myself from my body and run! Horrible.

aeon
09-12-16, 07:49 PM
One thing is for sure...whatever irritability I have, from bupropion/Wellbutrin, and/or ADHD, and otherwise...

It is almost entirely extinguished by dextroamphetamine sulfate/Dexedrine.

For me at least, Dexedrine truly is a “chill pill” in this regard.

That’s kind of amazing given its wakefulness/alertness properties. It gives me the chill, but does not at all dull.

Does bupropion/Wellbutrin make me irritable? How would I know, without Dex, everything makes me irritable!


Cheers,
Ian

julialouise
09-15-16, 09:42 AM
i continued taking the 150mg and after the first two weeks were done, i went up to 300mg. i was experiencing lots of irritability and nausea the first few days of the 150mg, but they stopped just before i increased the dose (per doc's orders)

i'm taking one 150mg in the morning and another in the afternoon and so far it's been working pretty well. my motivation has definitely gone up. i did have my doc refill my xanax prescription when i was really worried about the agitation. ive only needed it a couple times though

i think overall i'm feeling a lot better but i just need to see its effects in the long run. i'm starting a new school year and i'm scared that i'll just end up falling back and floundering in all the assignments and readings and work hours and all the junk that stresses me out (though my classes are very interesting)

Little Missy
09-15-16, 09:52 AM
JL, having all interesting classes really helps a lot! I'm glad the Wellbutrin is working better for you. Some people do really well on it. :)

julialouise
10-17-16, 07:12 PM
ok i think i only had 1 anger outburst since my last post and it was last night because i had to fill out the FAFSA and it just KEPT HAPPENING and it was asking me questions i didnt have answers to and i had just spent the whole day trying to finish an assignment so my brain was fried BUT now it's great (: